MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 180-01-52
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Distress (2329); Joint Dislocation (2374); Osteolysis (2377); Implant Pain (4561)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: the revision reported was likely the result of acetabular loosening, prosthesis wear, and osteolysis.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the implant and the bone.The reported wear and osteolysis may be due to a combination of the risk factors specified in the hhe.Additionally, a contributing factor to the wear may have been the off-label use detailed above.However, this cannot be confirmed because the components were not returned for evaluation, and images or radiographs were not provided.D10: fat874 s&n, 75008160, nanos femoral neck prosthesis ti6ai4/ti-plasmaspray/bonit size 6 cone 12/14.17jm13476, 71343208, oxinium 32mm o.D., +8 12/14 taper femoral head zr-2.5, nb.
 
Event or Problem Description
It was reported via legal documentation that approximately 61 months after a right total hip replacement procedure, the patient underwent a revision procedure to address pain, polyethylene wear, and dislocation.Wear was noted on the x-ray, but it was not confirmed in the case report.No further issues or complications were reported.No additional information is available.

Brand Name
NV CROWN CUP CLSTR HOLE 52MM GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20145950
Report Number1038671-2024-03309
Device Sequence Number15545908
Product Code JDI
UDI-Device Identifier10885862037015
UDI-Public10885862037015
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2022
Device Catalogue Number180-01-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date09/05/2024
Date Device Manufactured12/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale